ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Дилихле для эллиптических систем дифференциальных уравнений с разрывными граничными условиями

Оганян, В. А. (1981) Задача Дилихле для эллиптических систем дифференциальных уравнений с разрывными граничными условиями. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (6). pp. 465-477. ISSN 00002-3043

[img]
Preview
PDF
Download (1567Kb) | Preview
    Item Type: Article
    Additional Information: Խզվող եզրային պայմաններով դիֆերենցիալ հավասարումների էլիպտական համակարգի համար Դիրիխլեի խնդիրը։ The Dirichlet problem for the elliptic system of differential equations with discontinuous boundary conditions.
    Uncontrolled Keywords: Օհանյան Վ. Հ., Ohanian V. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 13:18
    Last Modified: 30 Apr 2013 09:26
    URI: http://mathematics.asj-oa.am/id/eprint/1585

    Actions (login required)

    View Item